Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 30, NWS Las Vegas, NV

July 6, 2015Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 6, 2015, 1:53 PM MST for Mohave County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2015, 1:53 PM MST (20:53 UTC)
Expired
Jul 6, 2015, 4:45 PM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 113 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 3:30 PM MSTFLASH FLOOD9 Wnw Valentine, AZEMERGENCY MANAGER REPORTS ANTARES ROAD NORTH OF HWY 66 IS CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WGUS55 KVEF 062053
FFWVEF
AZC015-062345-
/O.NEW.KVEF.FF.W.0030.150706T2053Z-150706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
153 PM MST MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWESTERN ARIZONA...

* UNTIL 445 PM MST
    
* AT 153 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN NORTH OF VALENTINE. THE STORM IS NEARLY STATIONARY. UP 
  TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VALENTINE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCEHS ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3561 11359 3544 11347 3530 11381 3546 11392

$$

MP
3 follow-up statements
236 
WGUS75 KVEF 062203
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
303 PM MST MON JUL 6 2015

AZC015-062345-
/O.CON.KVEF.FF.W.0030.000000T0000Z-150706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
303 PM MST MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 303 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
ALREADY FALLEN ACCORDING TO RADAR ESTIMATES. FLASH FLOODING IS 
EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VALENTINE AND ALONG HISTORIC ROUTE 66.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3561 11359 3544 11347 3530 11381 3546 11392

$$

MP
606 
WGUS75 KVEF 062243
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
343 PM MST MON JUL 6 2015

AZC015-062345-
/O.CON.KVEF.FF.W.0030.000000T0000Z-150706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
343 PM MST MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 341 PM MST...EMERGENCY MANAGEMENT REPORTED HEAVY RAIN DUE TO 
THUNDERSTORMS OVER ANTARES. UP TO TWO INCHES OF RAIN HAVE ALREADY 
FALLEN. FLOODING CLOSED ANTARES ROAD NORTH OF HISTORIC ROUTE 
66.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VALENTINE AND ANTARES.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH WILL BE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3561 11359 3544 11347 3530 11381 3546 11392

$$

MP
541 
WGUS75 KVEF 062344
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
444 PM MST MON JUL 6 2015

AZC015-062352-
/O.EXP.KVEF.FF.W.0030.000000T0000Z-150706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
444 PM MST MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR CENTRAL MOHAVE COUNTY WILL EXPIRE AT
445 PM MST...

THE HEAVY RAIN HAS ENDED...WITH ONLY A FEW LIGHT SHOWERS LINGERING 
ACROSS THE AREA. SOME ROADWAYS MAY REMAIN CLOSED FOR A LITTLE 
LONGER...SUCH AS ANTARES ROAD...BUT FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT TO LIFE AND PROPERTY. 

LAT...LON 3561 11359 3544 11347 3530 11381 3546 11392

$$

MP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 8:45 AM MST, 5 hours 8 minutes earlier.

Area forecast discussion, Jul 6, 8:45 AM MST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
845 AM PDT MON JUL 6 2015

.SYNOPSIS...LINGERING MOISTURE COMBINED WITH DAYTIME HEATING WILL
ONCE AGAIN HELP TO TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA
ONCE AGAIN TODAY PRIMARILY IN THE AFTERNOON AND EVENING HOURS. AN
AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE
INLAND TUESDAY INTO FRIDAY. THIS WILL SLOWLY ALLOW DRIER AIR TO WORK
EAST ACROSS THE AREA REDUCING THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS AND ALSO HELP TO LOWER TEMPERATURES. READINGS WILL
REMAIN BELOW NORMAL THROUGH THE END OF THE WEEK.
&&

.UPDATE...MORNING SATELLITE IMAGERY INDICATES WIDESPREAD CLOUD COVER
ACROSS LINCOLN...CLARK..AND NORTHERN MOHAVE COUNTIES WHILE NEARLY
CLOUD FREE SKIES EXIST ELSEWHERE. THIS CLOUD COVER WILL WORK TO SLOW
CONVECTIVE INITIATION SOMEWHAT ACROSS THE CLOUDED AREAS BUT
OTHERWISE VERY SIMILAR CONDITIONS TO SUNDAY ARE EXPECTED WITH AN
ACTIVE DAY OF CONVECTION LIKLEY.  STEERING FLOW TODAY IS EVEN WEAKER
THAN 24 HOURS AGO SO ISOLATED FLASH FLOODING IS A CONCERN.

MADE SOME MINOR TWEAKS TO THE GRIDS TO BETTER ACCOUNT FOR CURRENT
TRENDS BUT OTHERWISE THE FORECAST IS ON TRACK.

-OUTLER-

 &&

.PREVIOUS DISCUSSION...
ISSUED AT 328 AM PDT MON JUL 6 2015

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT.

YESTERDAY TURNED OUT TO BE A FAIRLY ACTIVE DAY ACROSS THE AREA,
MAINLY DUE TO THE LARGE AMOUNT OF AREAS THAT SAW CONVECTION BLOSSOM.
DESPITE THE ALLEGED DRY AIR THAT HAS BEEN TRYING TO WORK ON IN FROM
THE SOUTHWEST, THINGS ARE NOT GOING TO TREND DOWN ALL THAT MUCH
TODAY FROM WHAT I CAN TELL AFTER ANALYZING THINGS HERE EARLY THIS
MORNING. OVERALL, WE STILL HAVE AN AREA OF LOW PRESSURE IN THE MID
AND UPPER LEVELS OFF THE COAST OF CALIFORNIA WHICH WILL KEEP OUR
AREA IN A GENERAL SOUTHWEST FLOW ALOFT. AS A RESULT, STORMS SHOULD
MOVE FROM THE SOUTHWEST TO THE NORTHEAST TODAY. A MOIST-DRY
INTERFACE REMAINS IN PLACE THIS MORNING PER WATER VAPOR. A FEW
SHOWERS AND THUNDERSTORMS HAVE STILL BEEN GOING NEAR THIS IN FAR
SOUTHEAST SAN BERNARDINO COUNTY AND FAR SOUTHEASTERN MOHAVE COUNTY.
THIS FEATURE IS STILL GOING TO BE AROUND TODAY AND WAS AN EXCELLENT
FOCUSING AREA FOR CONVECTION YESTERDAY, ESPECIALLY IN THE EVENING
AND I SUSPECT IT WILL DO SO AGAIN THIS AFTERNOON AND EVENING. THE
00Z OPERATIONAL MODELS ALL PROG A WEAK RIPPLE IN THE 500 MB HEIGHTS
TO MOVE NORTH UP ACROSS CENTRAL CALIFORNIA TOWARD CENTRAL NEVADA
THIS AFTERNOON WHICH SHOULD ALSO HELP TO ENHANCE CONVECTION
PROSPECTS IN THE NORTHWEST CWFA. AS A RESULT POPS WERE INCREASED
ACROSS THIS AREA AND GIVEN THE STEERING FLOW, WE SHOULD HAVE NO
PROBLEM SEEING STORMS MOVE OFF THE SIERRA INTO THE OWENS VALLEY AND
OFF THE WHITES, INYO RANGE AND PANAMINTS INTO THE FISH LAKE VALLEY,
DEEP SPRINGS VALLEY AND DEATH VALLEY. MOST ACTIVITY TODAY THOUGH
SHOULD BE DRIVEN BY HEATING AND TERRAIN AND THUS THINGS SHOULD
SLOWLY GET GOING BY LATER THIS MORNING INITIALLY OVER THE HIGHEST
ELEVATIONS BEFORE MAKING A RUN TOWARD THE VALLEYS. THE ARW AND NMM
MODELS DID A DECENT JOB YESTERDAY AS DID THE 00Z OPERATIONAL WRF AT
PINPOINTING WHAT AREAS WOULD SEE CONVECTION. AS A RESULT, I WENT
WITH NEARLY A SIMILAR AREA FOR SHOWERS AND THUNDERSTORMS ONCE AGAIN
FOR TODAY AND THIS EVENING. THE 00Z OPERATIONAL GFS AND ECMWF LOOK
TOO STABLE AND THUS FAIL TO GENERATE ANY QPF OVER SAN BERNARDINO
COUNTY WHICH WAS NOT THE CASE YESTERDAY AND THE MORE UNSTABLE WRF
LOOKS AGAIN TO BETTER IN-LINE HERE. THE HIGH RESOLUTION MODELS
GENERATE SOME QPF NEAR MT SAN GORGONIO AND THUS ACTIVITY MAY
INITIATE OFF THE SAN BERNARDINO RANGE AND MOVE TOWARDS THE MORONGO
BASIN AND CENTRAL PARTS OF SAN BERNARDINO COUNTY. FOR THE LAS VEGAS
VALLEY, ACTIVITY IS MORE LIKELY ON THE WEST AND SOUTH SIDES THIS
AFTERNOON. WE ALSO MAY SEE SOME ACTIVITY HEAD TOWARDS THE LAUGHLIN-
BULLHEAD CITY AND NEEDLES AREAS LATE DEPENDING ON WHAT GOES ON OFF
TO THE WEST OVER THE MOJAVE NATIONAL PRESERVE.

PWAT VALUES ARE AGAIN PROGGED TO BE AT OR OVER AN INCH FROM LAS
VEGAS ON SOUTH AND EAST SO SOME WETTER STORMS ARE LIKELY HERE AND
THIS IS WHERE THE BEST SHOT FOR ANY FLASH FLOODING WOULD BE.
HOWEVER, I WOULD NOT BE SURPRISED GIVEN THE WEAK FEATURE ALOFT IF WE
ALSO GOT SOME WETTER STORMS OVER INYO COUNTY ONCE AGAIN THIS
AFTERNOON AND EARLY EVENING. OTHERWISE WITH THE MOIST DRY INTERFACE,
THE PRESENCE OF DRIER AIR MAY HELP INCREASE THE POTENTIAL FOR GUSTY
WINDS AS A THREAT IN AND NEAR STORMS.

THE LOW OFFSHORE IS SLOWLY EXPECTED TO MAKE A MOVE INLAND TUESDAY
INTO TUESDAY NIGHT AND BE OVER SOUTH-CENTRAL CALIFORNIA BY
WEDNESDAY. THIS WILL SLOWLY PUSH DRIER AIR ALOFT INTO OUR AREA.
ENOUGH MOISTURE AND INSTABILITY REMAINS FOR TUESDAY THOUGH THAT
SHOWERS AND THUNDERSTORMS AGAIN CANNOT BE RULED OUT MAINLY OVER THE
HIGHER TERRAIN OF INYO COUNTY AND FROM A LINE FROM ROUGHLY MT
CHARLESTON TO KINGMAN ON EAST. TOMORROW MAY BE ONE OF THOSE DAYS
WHERE ACTIVITY MAY START EARLIER BUT ALSO END EARLIER ESPECIALLY IN
AND AROUND LAS VEGAS AS DRIER AND STABLE AIR MAY GET IN BY THE LATE
AFTERNOON. EVEN THE MORE UNSTABLE WRF IS MORE STABLE TOMORROW ACROSS
THE SOUTHWEST CWFA ALONG WITH THE ARW AND NMM SHOWING HARDLY ANY QPF
OUT THAT WAY. WE FINALLY SHOULD SEE THINGS QUIET DOWN ACROSS MUCH OF
THE AREA (EXCEPT THE SIERRA AND WHITE MTS) ON WEDNESDAY AS DRIER AND
MORE STABLE AIR WORKS INTO MORE OF THE AREA.

TEMPS WILL GRADUALLY LOWER ESPECIALLY ON WEDNESDAY AS HEIGHTS FALL
AND A LITTLE MARINE AIR GETS PULLED INTO THE SOUTHWEST CWFA THROUGH
THE COASTAL PASSES. EVEN LAS VEGAS MAY HAVE A TOUGH TIME HITTING 100
ON WEDNESDAY. THIS WILL FEEL LIKE AIR CONDITIONING GIVEN THE RECENT
PROLONGED BLAST FURNACE.

.LONG TERM...THURSDAY THROUGH MONDAY.

THE BASE OF AN INCOMING PACIFIC TROUGH WILL DIG ACROSS SOUTHERN
CALIFORNIA AND SOUTHERN NEVADA THURSDAY THEN LIFT UP OVER THE
NORTHERN INTERMOUNTAIN REGION FRIDAY. THE MEDIUM RANGE MODELS ARE IN
QUITE GOOD AGREEMENT WITH THIS SCENARIO AND A FEW ADJUSTMENTS WERE
MADE TO THE FORECAST TO ADD 15-30 POPS FROM THE SOUTHERN SIERRA TO
THE SPRING MOUNTAINS/SHEEP RANGE AND ACROSS LINCOLN COUNTY THURSDAY
AFTERNOON INTO THURSDAY NIGHT. THERE IS SOME INDICATION THAT LIMITED
MOISTURE WILL BE PULLED UP IN DEEP SOUTHERLY FLOW AHEAD OF THE
TROUGH AND WILL COMBINE WITH DYNAMIC FORCING ASSOCIATED WITH THE
SYSTEM WHICH WILL LEAD TO POSSIBLE THUNDERSTORMS FOR THESE ZONES.
ALSO...TEMPERATURES WERE LOWERED SEVERAL DEGREES WITH THIS DEEPER
TROUGH. IT APPEARS HIGHS WILL DROP INTO THE MID TO UPPER 90S ACROSS
MUCH OF THE MOJAVE DESERT REGION.

DRIER SOUTHWEST FLOW WILL SPREAD OVER THE REGION FRIDAY AND SATURDAY
WITH A SLIGHT INCREASE IN TEMPERATURES EACH DAY. THE MEDIUM RANGE
MODELS INDICATE A WELL DEFINED FOUR CORNERS HIGH DEVELOPING SUNDAY
AND MONDAY WHILE A MEAN TROUGH SETS UP OVER THE EASTERN PACIFIC.
THIS WILL LEAD TO SOUTH TO SOUTHEAST FLOW ACROSS OUR FORECAST AREA
WITH THE DOOR OPENING SLIGHTLY FOR MOISTURE TO RETURN TO NORTHWEST
ARIZONA AND POSSIBLY SOUTHERN NEVADA. HOWEVER...THERE IS NO STRONG
INDICATION OF MOISTURE YET AND WILL KEEP THE MENTION OF ANY
THUNDERSTORMS OUT OF THE FORECAST FOR NOW. TEMPERATURES WILL
CONTINUE TO CLIMB A FEW DEGREES EACH DAY UNDER THE INFLUENCE OF THE
WESTERN EDGE OF THE FOUR CORNERS HIGH.
&&

.AVIATION...FOR MCCARRAN...WINDS TO FAVOR TYPICAL DIURNAL DIRECTIONS
THROUGH MONDAY EVENING. ONCE AGAIN THERE COULD BE A FEW SHRA AND
TSRA ON MONDAY IN AND AROUND THE LAS VEGAS VALLEY MAINLY AFTER 20Z
AND A FEW MAY TRY TO DRIFT INTO THE VALLEY ESPECIALLY WEST AND SOUTH
OF KLAS. GENERALLY SCT-BKN CLOUDS AOA 10K-15K FEET WITH LOWER BASES
IN AND NEAR ANY SHRA/TSRA. SHRA AND TSRA SHOULD DECREASE BETWEEN 03Z
AND 06Z TUESDAY IN COVERAGE. SHRA AND TSRA WILL ALSO BE POSSIBLE
BETWEEN 18Z TODAY AND 06Z TUESDAY IN ALL APPROACH CORRIDORS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...WINDS WILL FAVOR TYPICAL DIURNAL DIRECTIONAL TRENDS
OVERNIGHT INTO MONDAY EVENING. ONCE AGAIN TODAY SCT SHRA/TSRA ACROSS
THE AREA MAINLY AFTER 20Z AND ENDING BETWEEN 03Z AND 07Z TUESDAY.
FAVORED AREAS WILL BE IN THE HIGHER ELEVATIONS WITH SHRA/TSRA MOVING
NORTHEAST. SCT-BKN CIGS MAINLY AOA 10-15K FEET WITH LOWER BASES NEAR
ANY SHRA/TSRA. VSBY MAY BE REDUCED TO MVFR OR LOWER IN AND NEAR ANY
SHRA/TSRA.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

SHORT TERM/AVIATION...STACHELSKI
LONG TERM...ADAIR

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Jul 6, 10:44 AM MST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1044 AM PDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      20 NE ESSEX             34.92N 114.99W
07/05/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED THAT GOFFS ROAD WAS FLOODED
            BETWEEN US 95 AND FEENER.

&&

NWS LAS VEGAS NV
IRIS SYSTEM
Local storm report, Jul 6, 10:54 AM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1054 AM PDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     FLASH FLOOD      10 E YUCCA              34.88N 113.98W
07/06/2015                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE PUBLIC WORKS REPORTS BORIANA MINE
            ROAD AT MACKENSIE WASH WAS WASHED OUT DUE TO
            FLASH FLOODING. TIME ESTIMATED FROM RADAR.

&&

TL

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 5:25 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Jul 5, 11:44 PM MSTFlash Flood WarningVEFMohave3 hr
Jul 6, 3:56 PM MSTAreal Flood AdvisoryVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.